# SDR UALA2011071103460

- Difficulty date: July 11, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,903 hours, 13,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2832001007
- Part serial: 89
- Condition: Leaking
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK AT RT OUTBOARD AILERON.  REPLACE OUTBOARD AILERON INBOARD ACTUATOR.  NEED TO COMPLETE INSTALLATION OF NEW ACTUATOR (INBOARD POSITION).  BEGIN AT MM.  REPLACED ACTUATOR IAW MM.
